# SDR LR7A2023032403277

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,625 hours, 25,926 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60040
- Condition: Cracked
- Location: Lh Upr H-Stab
- Component: H-Stab, Lkheed
- Component part number: 3700149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND LH HORIZONTAL STABILIZER UPPER SKIN CRACKED AT FS1094, HSS198L, WL281. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-20-06.    NR# 1000916442 / PSE# 55-10-02, AD 2012-06-09
